Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Dust allergy, MONTEMAC-L, nose irritates, frequent head ace

SIR, i am suffering with dust allergic problems. dr. sujjested MONTEMAC-L. But the problem is when i stop taking the tablet again my nose irritates, it flows and congesses.i m having bussiness on main road, so,there is allways dust problem.I am also suffering frequently head ache(parcial).So, please kindly suggest me that can i use MONTEMAC-L daily i.e.,contenuously or change the drug .The dosage priscribed by my Dr. is only one tablet at night by bed time.
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  2395
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response
hello popular autoskim,
allergy to dust, with headache may be due to rhinitis or sinositis, contue same medication once daily X-RAY PNS if sinositis need antibotic & needle puncture of sinus, advice to protect your self by, avoid dust exospure, use mask put over mouth & nose , try immunotheray -by intravenous injection or sub lingual avoid alochol & smoking, YOGA , deep breathing, & relaxing excercise. hope you will enjoy positive health, thank you.
Answered: Tue, 17 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor